# SDR YENA20110805313

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 43,963 hours, 16,756 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C201050002
- Part serial: 60516
- Condition: Failed
- Location: Nr 1 Wheel
- Part time: 1,630 hours, 581 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 235 SLC-LGB, CREW DECLARED EMERGENCY DUE TO BRAKE AUTO BRAKE FAULT (BRAKES RELEASED) AFTER TAKEOFF.  PFR INDICATED WHEEL TACH (19GG) NR 1 WHEEL AT FAULT.  REMOVED AND REPLACED NR 1 WHEEL TACH PER 32-42-57.  SPIN CHECK NR 1 WHEEL TACH CHECKS GOOD PER 32-42-00-720.  BITE TEST ON BSCU 1 AND 2 CHECK GOOD PER 32-46-00-740.
